# SDR VTZA99014

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 551224127
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

FLT 6537 - IAD-RIC - DURING APPROACH, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LEFT ENGINE FIRE WARNING ILLUMINATED. CREW SHUTDOWN ENGINE AND BLEW NR 1 FIRE BOTTLE. AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT FIRE BOTTLE, LEFT FIRE WIRE LOOP AND FLEX HOSE.  MAINTENANCE GROUND RAN AIRCRAFT.  OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED AND RETURNED TO SERVICE  (M)
